# SDR IPXA2019062143580

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,522 hours, 12,165 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  INFLIGHT ON CLIMBOUT AFTER SLATS RETRACTED, RECEIVED A MOMENTARY CRC CHIME WITH MOMENTARY NAV ADC ALT DISCREPANCY. ON DESCENT CREW REPORTED UNRELIABLE AIRSPEED AND LANDED W/O FURTHER INCIDENT.  FWC 1 FAULT ANNUNCIATOR ON, ALSO SUSPECT INTERMITTENT FAIL OF ADC1. R&R FWC1 IAW TSM 31-50-00 FIG 108. R&R ADC 1 IAW AMM 34-11-34-401. PRECAUTIONARY TESTED ATC 2 USED ON THIS FLIGHT LEG. TESTS NORMAL IAW AMM 34-52-00-501.
